On regularity estimates for elliptic complexes

Andrew Majda

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)403-433
Number of pages31
JournalCommunications on Pure and Applied Mathematics
Volume28
Issue number3
DOIs
StatePublished - 1975

Fingerprint

Regularity
Estimate

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On regularity estimates for elliptic complexes. / Majda, Andrew.

In: Communications on Pure and Applied Mathematics, Vol. 28, No. 3, 1975, p. 403-433.

Research output: Contribution to journalArticle

@article{5a310098ed7041a6b1ef8603a987566a,
title = "On regularity estimates for elliptic complexes",
author = "Andrew Majda",
year = "1975",
doi = "10.1002/cpa.3160280306",
language = "English (US)",
volume = "28",
pages = "403--433",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - On regularity estimates for elliptic complexes

AU - Majda, Andrew

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=84980191609&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980191609&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160280306

DO - 10.1002/cpa.3160280306

M3 - Article

VL - 28

SP - 403

EP - 433

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -